Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nomattic

A little advice would be pretty awesome right about now...

So. I've been bumped up to 80mg daily for my third month. I've been dealing with some pretty hardcore side effects since then. Achy muscles, sore joints, back pain, neck pain, extreme lethargy.. the works. I know this is totally normal, but do you guys have some suggestions on

1. anything to ease the achy muscles?

2. the sore joints?

3. any pain reliever to take for the back and neck pain that is safe while on tane? I've heard that taking acetaminophen, neproxin, or ibuprofin (Tylenol, Advil, Aleve, etc.) are not recommended. Is this true? If so what are some alternatives?

4. And anything to help with the friggin sluggishness and lethargy?

Any help would rule.

Share this post


Link to post
Share on other sites
So. I've been bumped up to 80mg daily for my third month. I've been dealing with some pretty hardcore side effects since then. Achy muscles, sore joints, back pain, neck pain, extreme lethargy.. the works. I know this is totally normal, but do you guys have some suggestions on

1. anything to ease the achy muscles?

2. the sore joints?

3. any pain reliever to take for the back and neck pain that is safe while on tane? I've heard that taking acetaminophen, neproxin, or ibuprofin (Tylenol, Advil, Aleve, etc.) are not recommended. Is this true? If so what are some alternatives?

4. And anything to help with the friggin sluggishness and lethargy?

Any help would rule.

I'm on my second month of 40mg twice a day. I've had some pretty bad muscle aches, stiff joints, and lethargy as well. I discussed it with my dermatologist at my last visit and he said it would be ok to take an Advil once a day. Based on that, I'd say Tylenol, Aleve, Ibuprofen etc are fine as well, as long as you don't take it too often. I'm afraid to take it every day. A soak in a hot tub or spa helps with the aches too.

Share this post


Link to post
Share on other sites

I've been having some joint pain too, but I've found that taking some glucosamine and fish oil supplements seems to help. You can find both at GNC.

My derm also recommended Advil for joint pain as needed.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×